MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Catalog Number DYND11758
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the report received on 05/15/2024 "the balloon lumen ruptured 12 hours after insertion leading to subsequent dislodgement, patient self-reinserted".No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the report received on 05/15/2024 "the balloon lumen ruptured 12 hours after insertion leading to subsequent dislodgement, patient self-reinserted".
 
Additional Manufacturer Narrative
Updated: d2, d3, d4, g6, h2, h6.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19667523
Report Number1417592-2024-00712
Device Sequence Number20482090
Product Code EZL
UDI-Device Identifier40080196726531
UDI-Public40080196726531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11758
Device Lot Number592231006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite